MathSciNet Relay Station
MathSciNet bibliographic data
MR2953683 47H10 (47H04)
Rezapour, Sh.; Amiri, P. Fixed point of multivalued operators on ordered generalized metric spaces. Fixed Point Theory 13 (2012), no. 1, 173–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement